Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pain so bad i can't walk that well anymore
Sep 25, 2009

dear dr. i was diagnosed in 97 , about 2 years ago i started to develop pain in my feet, it has progressed so bad , i can hardly walk anymore, the doctor did exray's, and arthritis test, and lupus test. they showed nothing, he sais it's hiv related pain, he compares it to nuropathy, but just has me taking pain pills, there's got to be something more i can do, is there a vitamin, something, i don't want to take pain pill's. please help, im afaid, im wont be walking soon.

Response from Dr. Henry

You need to discuss with your doctor what alterantive HIV meds are available in your area (if you are on stavudine or ddI then switching to tenofovir or abacavir or AZT can be helfpul). Checking for vitamin deficiencies can be helpful. Some other meds such as amitryptilline can help some patients with peripheral neuropathy. KH



Previous
ART and Neuropathy
Next
Atripla Resistance?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement